Skip to Main content Skip to Navigation
Journal articles

Solving Fuzzy Systems in Dual Form using Wu's Method

Abstract : In this paper, fuzzy polynomial systems in dual form are considered and an algebraic approach for finding their solutions is presented. A dual fuzzy polynomial system in the form AX+B=CX+D , where A,B,C, and D are fuzzy matrices, is converted to a system with real coefficients and variables first. Then, Wu’s algorithm is used as a solution procedure for solving this system. This algorithm leads to solving characteristic sets that are amenable to easy solution. Finally, the accuracy of the presented algorithm is shown via some examples.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01141203
Contributor : Annick Valibouze <>
Submitted on : Friday, April 10, 2015 - 5:56:51 PM
Last modification on : Thursday, March 21, 2019 - 1:15:07 PM

Identifiers

Citation

Marziyeh Boroujeni, Abdolali Basiri, Sajjad Rahmany, Annick Valibouze. Solving Fuzzy Systems in Dual Form using Wu's Method. International Journal of Fuzzy Systems, Taiwan Fuzzy Systems Association, 2015, 17 (3), pp.280-291. ⟨10.1007/s40815-015-0033-4⟩. ⟨hal-01141203⟩

Share

Metrics

Record views

258